# SDR IPXA2022012778378

- Difficulty date: January 12, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: NCA6042163
- Condition: Corroded
- Location: Avi. Comp.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAVI. COMP. AFT DOOR BELOW DOOR JAMB AT STA X=3, VERTICAL STIFFNER IS CORRODED.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. NCA6042 AND SRM 51-33-01. (MINOR)
